Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548

    headache possible with cyp and hgH

    Would it be possible to get headaches from 100mg of cyp weekly 50 mg DHEA and .3 cc of hgH 6 days per week? (And a 6 shots of crown?) Ok drop the crown out of it.

  2. #2
    ironmaster's Avatar
    ironmaster is offline Associate Member
    Join Date
    Mar 2002
    Posts
    293
    Yes, it's possible......although those are light doses. Have you checked your BP?
    I sometimes get a headache for a couple days when first starting a cycle, but it passes.

  3. #3
    thumper69 is offline New Member
    Join Date
    Mar 2002
    Posts
    8
    I have been using a similiar cycle - .25cc HGH, 4 days per week, 400mg cyp weekly, and 80mg anavar weekly. Blood pressure is definately higher, but no headaches. What is your cardio routine?

  4. #4
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    I swim 30 min (hard) at least three times a week. My bp today was 140/86. I think their is something to the possiblity that it could be just starting the gear. My Bp is usually 107/60.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •